Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
-
Korean J Anesthesiol. 1995 Apr;28(4):594-599. Korean. Case Report.
Cho HK , Oh SC , Park SR , Shin YS , Yoon SH , Lee JU .
Department of Anesthesiology, College of Medicine, Chungnam National University, Taejon, Korea.
Abstract

A frequent dilemma facing the anesthesiologist is the patient with respiratory tract symptoms. The risks of anesthesia and surgery in these patients have not been clearly established. We present a case in which a potentially serious respiratory complication had arisen. The patient had symptoms of coughing and mucous production. She was a heavy smoker. However, there was no history of pulmonary disease. This report describes a patient who developed left upper lobar collapse after induction of general anesthesia and tachydysrhythmia resulting in ventricular tachycardia and myocardial ischemia.

Copyright © 2019. Korean Association of Medical Journal Editors.